# SDR DL76G080012

- Difficulty date: January 7, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 36,049 hours, 5,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35313
- Condition: Gouged
- Location: Fs 1346-1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDS OF GOUGED SKIN BETWEEN STA 1346-1360, S 27R - 31R.
